Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – H
Haas, Ruth
Permutation Notations for the exceptional Weyl Group $F_4$
Haber, Rana
Constructions of potentially eventually positive sign patterns with reducible positive part
Potentially eventually exponentially positive sign patterns
Hadwin, Donald
A Note on Moments in Finite von Neumann Algebras
Hagedorn, Thomas
Symbolic computation of degree 3 covariants for a binary form
The Probability of Relatively Prime Polynomials in Z_{p^k}[x]
Haire, Melissa
The complement of Fermat curves in the plane
Haley, James
The nonexistence of cubic Legendre multiplier sequences
Hall, William
Oscillation criteria for two-dimensional systems of first-order linear dynamic equations on time scales
Halverson, Denise
The Steiner problem on the regular tetrahedron
The 3-point Steiner problem on a cylinder
A variational approach to a generalized elastica problem
Hamblen, Spencer
Sums of squares in quaternion rings
Hamilton, Jillian
Hannasch, David
Hanrahan, Sara
The cardinality modulo n of the value sets of x2+x-2 and x2+y2
Haque, Adam
On Some Generalizations of Modular Forms
Harada, Megumi
A Giambelli formula for the S1-equivariant cohomology of Peterson varieties
Hardt, Robert
Energy Minimizing Unit Vector Fields
Harris, Hayley
Prime labelings of generalized Petersen graphs
Harris, Pamela
A generalization of Zeckendorf's theorem via circumscribed m-gons
Peak Sets of Classical Coxeter Groups
Harrison, Albert
Analysis of the steady states of a mathematical model for Chagas disease
Hart, Derrick
Some results on the sums and products of real numbers
Hart, James
Energy Minimizing Unit Vector Fields
Hartnett, Casey
A mathematical model of biocontrol of invasive aquatic weeds
Harvey, Joshua
On distances and self-dual codes over Fq[u]/(ut)
Hastings, Michael
Prime vertex labelings of several families of graphs
Factorization of Temperley–Lieb diagrams
Hatley, Jeffrey
Numerical evidence on the uniform distribution of power residues for elliptic curves
The Probability of Relatively Prime Polynomials in Z_{p^k}[x]
Hauschild, Jessica
On the Levi graph of point-line configurations
Heath, Levi
Prime vertex labelings of several families of graphs
Hedges, Allison
Jacobson's Refinement of Engel's Theorem for Leibniz Algebras
Hefferman, Patrick
Newly reducible iterates in families of quadratic polynomials
Heires, Meaghan
Nontrivial Solutions to a Checkerboard Problem
Hellmann, Chris
Linear symplectomorphisms as R-Lagrangian subspaces
Helminck, Aloysius
Permutation Notations for the exceptional Weyl Group $F_4$
Henderson, Johnny
Five-point boundary value problems for nth order differential equations by solution matching
Boundary data smoothness for solutions of nonlocal boundary value problems for nth order differential equations
Differentiation with respect to parameters of solutions of nonlocal boundary value problems for difference equations
Henderson, Kenneth
Domination with decay in triangular matchstick arrangement graphs
Hendon, Raymond
Discrete time optimal control applied to pest control problems
Henry, Christina
When is a subgroup of a ring an ideal?
Hergenroeder, A.
Patch and crossover planar dyadic wavelet sets
Herlin, Jacob
Using ciliate operations to construct chromosome phylogenies
Heron, Elizabeth
Ordering BS(1,3) using the Magnus transformation
Heyer, Laurie
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Heywood, David
On a state model for the $\mathrm{SO}(2n)$ Kauffman polynomial
Higgins, Aparna
Papers, posters, and presentations as outlets for undergraduate research
Hiller, Josh
The lifting of graphs to 3-uniform hypergraphs and some applications to hypergraph Ramsey theory
Hine, Natalie
On the asymptotic behavior of unions of sets of lengths in atomic monoids
Hintikka, Eric
Convergence of sequences of polygons
Hird, John
Jacobson's Refinement of Engel's Theorem for Leibniz Algebras
Hitchman, Michael
Tiling annular regions with skew and T-tetrominoes
Hittson, Amanda
Numerical evidence on the uniform distribution of power residues for elliptic curves
Hlavacek, Kaia
Klein links and related torus links
A classification of Klein links as torus links
Hobson, John
Irreducible divisor simplicial complexes
Hodge, Jonathan
Cost-Conscious Voters in Referendum Elections
Rank disequilibrium in multiple-criteria evaluation schemes
Hoffman, Benjamin
A note on triangulations of sumsets
Hoffman, John
Maximization of the size of monic orthogonal polynomials on the unit circle corresponding to the measures in the Steklov class
Hoffmeier, Justin
Atoms of the relative block monoid
On a connection between local rings and their associated graded algebras
Hoganson, Hannah
Splitting techniques and Betti numbers of secant powers
Hogben, Leslie
Minimum rank, maximum nullity and zero forcing number for selected graph families
Constructions of potentially eventually positive sign patterns with reducible positive part
Potentially eventually exponentially positive sign patterns
ISU REU: diverse, research-intense, team-based
AIM's Research Experiences for Undergraduate Faculty program
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Hogenson, Kirsten
Minimum rank, maximum nullity and zero forcing number for selected graph families
Hoke, Kathy
Institutional support for undergraduate research
Holden, Joshua
Statistics for Fixed Points of the Self-Power Map
Holmes, John
Zero-divisor ideals and realizable zero-divisor graphs
Holt, Melinda
Statistical analysis of diagnostic accuracy with applications to cricket
Holt, Michael
Time stopping for Tsirelson's norm
Holte, Lise
The firefighter problem for regular infinite directed grids
Hopkins, Britney
Boundary data smoothness for solutions of nonlocal boundary value problems for nth order differential equations
The multiplicity of solutions for a system of second order differential equations
Horak, Matthew
Strong depth and quasi-geodesics in finitely generated groups
Horňák, Mirko
Minimal k-rankings for prism graphs
Howe, R.
On the orbits of an orthogonal group action
Howell, Russell
Hoyer, Rolf
Equidissections of kite-shaped quadrilaterals
Hrynkiv, Volodymyr
Analytical solution of a one dimensional thermistor problem with Robin boundary condition
Hu, Hao
Computing indicators of Radford algebras
Hu, Jason
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Hu, Xinyi
Computing indicators of Radford algebras
Hu, Yilan
The average order of elements in the multiplicative group of a finite field
Hua, Michael
The Truncated and Supplemented Pascal Matrix and Applications
Huang, Leonard
A complete classification of Zp-sequences corresponding to a polynomial
Huang, Nan Jing
Gap functions and existence of solutions for generalized vector quasi-variational inequalities
Huber, Mark
Bounds on the artificial phase transition for perfect simulation of repulsive point processes
Hughes, Noah
On the minuscule representation of type $B_n$
Huibregtse, Mark
Envelope curves and equidistant sets
Humke, Paul
Differentiation properties of the perimeter to area ratio for finitely many overlapped unit squares
Huq-Kuruvilla, Irit
Reeb dynamics of the link of the $A_n$ singularity
Hutz, Benjamin
Pre-images of quadratic dynamical systems
Hyde, Trevor
Pre-images of quadratic dynamical systems